# SDR QMLA2017010417003

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 2,871 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 350A25904320
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO LANDING PAD, PILOT HEARD A LOUD POP. DURING POST FLIGHT INSPECTION, PILOT FOUND A 12 INCH CRACK IN THE LT WINDSCREEN. THE CRACK STARTS AT THE INSIDE EDGE AND EXTENDS HORIZONTALLY 12 INCHES TO THE APPROXIMATE CENTER OF THE WINDSCREEN. THE CRACK IS JUST ABOUT PARALLEL WITH THE TOP OF THE GLARE SHIELD
